# SDR QXEA2016052300331

- Difficulty date: May 1, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, 25 REQUIRES REPLACEMENT, PN 85338210.  R & R SEAT TRACK NR 25 WITH NEW SERVICEABLE PN 85337843-103SP, PO T24255, REF DWG 85338806, REV- SHT 1 AND SRM 51-42-05 REPAIR-01 AND SRM 51-42-45,  REPAIR-01.
